MathSciNet Relay Station
MathSciNet bibliographic data
MR704294 46A45 (40C05 46B15)
Swartz, Charles The Schur lemma for bounded multiplier convergent series. Math. Ann. 263 (1983), no. 3, 283–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement